# SDR ABXA2014041588

- Difficulty date: April 15, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 452T32511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1417 LBL 8 HAS CORRODED WEB.  INSTALLED NEW WEB PN 452T3288-5AX IAW SRM 51-40-2. TWO INTERCOSTALS INSTALLED PN 482T3251-1 & 452T3252-2.  SDR INFO CORRODED L2, PN 452T3288-5, 452T3252-2 & 452T3251-1, PART NAME WEB, SN NSN, FS & BS LOC STATION 1417 TO 1400 TO LBL 8 TO LBL 11.  ACFT WAS GNDED.
